Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1960, Volume 28, Issue 3

Stability of Equilibrium and the Value of Positive Excess Demand<606:SOEATV>2.0.CO;2-K
p. 606-617

Lionel W. McKenzie

Global stability is proved for a dynamic competitive model with the assumption that goods are weak gross substitutes. Then local stability is proved when this assumption is weakened. A new Liapounov function is introduced.

Log In To View Full Content